# SDR PNSA2014012606

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 328
- Aircraft time: 43,308 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NR 1 EADI BLANK.  REPLACED DPU AND A EFIS SCREEN.
